# SDR IPXA2014050582861

- Difficulty date: April 8, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 58,826 hours, 10,157 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Part number: AWE71813
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, L-1 DOOR AFT UPPER BOGIE TRACK HAS MULTIPLE GOUGES.  ACCOMPLISHED REPAIR ON L1 DOOR AFT UPPR BOGIE TRACK IAW EA 011-2511- 01-A5299 AND EO MD11-5320-54248-A.
